# SDR C2XA06RI008

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 19,580 hours, 14,879 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AC ROUTINE MAINTENANCE, MX FOUND REAR AND FRONT FLOOR EMERGENCY LIGHTS INOP. MX FOUND CONNECTOR PLUG AT INVERTER NR 6 DISCONNECTED.  MX RECONNECTED CONNECTOR PLUG AND PERFORMED OPERATIONAL TESTS SUCCESSFULLY.  AC WAS APPROVED TO RETURN TO SERVICE.
